International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 1, Pages 171-176
Comparison and oscillation results for delay difference equations with oscillating coefficients
Department of Mathematics, Shanxi University, Shanxi, Taiyuan 030006, China
Received 25 March 1993; Revised 28 November 1993
Copyright © 1996 Weiping Yan and Jurang Yan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we consider the oscillation of the delay difference equation with oscillating coefficientsSome comparison and oscillation results are obtained.